# SDR GTIA021053

- Difficulty date: September 17, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN STA 200 TO STA 256 FLOOR PANEL HAS DELAMINATED AT THE HAT SECTION.  REPAIRED PAX CABIN FLOOR PANEL.
